# SDR HEEA0015864

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Intermittent
- Location: M/R Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING BOX CAUSES INTERMITTENT RPM LIGHT TO ILLUMINATE WHEN AT 100 PERCENT IN-FLIGHT.
